Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Supernatural

Been On Accutane For 15 Days..?

Recommended Posts

Hi, I have been on Accutane for 15 days, and no improvement. I don't expect to improve that fast but, I have been breaking out reallllllly horribly and it sucks because it's tempting to not pick since its like 3 in one spot together. Also, the only side effect I've had is dry lips. Is this normal? x

Share this post


Link to post
Share on other sites

yeah, it's completely normal. I just started but usually for the first month or two it's terrible and than close to month three it starts to improve. You have to stay patient.

Share this post


Link to post
Share on other sites

yeah, it's completely normal. I just started but usually for the first month or two it's terrible and than close to month three it starts to improve. You have to stay patient.

thanks!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×